# SDR ASOA2013022003044

- Difficulty date: February 16, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 25,250 hours, 22,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL EMERGENCY LIGHT SECOND FROM FRONT INOPERATIVE. REPLACED LAMP EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECKED GOOD.
